# SDR CA011219007

- Difficulty date: December 12, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 464 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRSPEED LIMIT PLACARD NOT INSTALLED ON COMPANY PER T.C. A37CE.
